# SDR UPS02838904

- Difficulty date: June 25, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO CORRODED INTERCOSTAL STR 35R AT LIGHTENING HOLE STA 1085.  REMOVED CORRODED INTERCOSTAL IAW DC8 SRM 51-1-21, FABBED NEW INTERCOSTAL IAW DAC DWG 9758507, INSTALLED INTERCOSTAL IAW 51-1-21.
